Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from anxiety, taking deanxit. What more medicine can i prefer?

hi my name is latheef i am from india i was take deanxit 10 mg nearly 2 years every day one tablet actualy my brablem is anxity after i took this medicine i am feel better than befor nearly i month i stop this medicine doctor advice to me to stop beclase i am going to next month abroad afrter i stop i am uncomfortable whAT i should do would help me
Asked On : Thu, 18 Apr 2013
Answers:  3 Views:  757
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Deanxit is an anti anxiety fixed drug combination. It is a drug that is usually prescribed on SOS basis control of anxiety. It consists of Flupentixole and Melitracen. It may cause a little restlessness or insomnia when taken, and usually long term treatments with this drug should be avoided. You are traveling abroad so you are stopping it, there is chance of rebound increase in anxiety. I would advise you to gradually taper it dose. Start taking it every alternate day for about 2 week and then stop it completely. There is no risk of severe withdrawal, just by relaxation you can avoid withdrawal symptoms.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 18 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Gourav Monga's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

Deanxit contains combination of flupenthixol and melitracen. It is used as non sedating anxiolytic. Since you are having again those symptoms, consult a psychiatrist for detailed evaluation. Following treatment strategies would be helpful other than deanxit -

1) Antidepressants like SSRIs (escitalopram, sertarline, paroxetine etc)
2) Antianxiety agents like clonazepam, lorazepam, alprazolam etc
3) Psychotherapy/ Counselling sessions
4) Relaxation techniques like yoga, meditation, deep breathing etc

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Amar A Rathi's  Response
Hi Abdulatif,

Welcome to HCM Forum.

Deanxit is combination of Flupentixol 0.5 mg and melitracen 10 mg.This drug helps in symptomatic relief specially claimed as non sedative anxiolytic .Usually prescribed as add on therapy with SSRI class of drugs for anxiety.

Considering that you took this medicine for nearly 2 year,still anxiety persistent then there are chances that you might be having another underlying illness - overtly manifested by anxiety.So first consult to nearest Psychiatrist in person and get thoroughly evaluated to start treatment accordingly.

Also sudden stop of this drug causes withdrawal, which in fact causes anxiety for few days.While u traveling to abroad , carry psychiatrist prescription along with you, so you will not be troubled for having these drug.

Remember proper treatment of illness is important , stopping or not taking treatment just because of travel will create more problem and will affect your work efficiency and increase Emergency room visit there.

Hope it helps.

Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor